Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Enumeration of small nonisomorphic $ 1$-rotational twofold triple systems

Authors: Yeow Meng Chee and Gordon F. Royle
Journal: Math. Comp. 59 (1992), 609-612
MSC: Primary 05B07
MathSciNet review: 1140647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, twofold triple systems of order v are enumerated for all $ \upsilon \leq 19$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society